# SDR IPXA2018013026052

- Difficulty date: January 12, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 6762501
- Part serial: WAE168
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT INBD FLAP VANE LOWER SURFACE HAS DELAMINATION AT THE OTBD END.  REPAIRED THE FLAP VANE IAW SRM 57-50-80, REPAIR 2, PAR 2A(2)(A)(5) REV 64.  MAJOR REPAIR.
